# SDR 20000515AP010

- Difficulty date: September 10, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Torn
- Location: Lt Wing Kruger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING NR 3 LEADING EDGE FLAP TORN AT TRAILING EDGE.  BLENDED OUT DAMAGED AREA PER SRM 57-50-3.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 57-50-3 PAGE 10 AND 51-10-2 PAGE 1.  (M)
